# SDR USAA2013110800008

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N872263
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, CORROSION AT CUSP WEB BETWEEN BS 1620 TO 1640, LBL 62.  REPLACED CUSP WEB IAW SRM 51-10-02-OG, 53-00-51-1A, 51-30-01, 51-40-02 & DWG 146N8722.
